Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe ankle pain, no injury or accident. Taking glucosamine sulphet and chondroitin sulphate. Suggestions?

I m suffering from ankle pain in left leg for about two months. So far I remember, it did not happen from any injury or accident. I have taken some pain-killers and taking some medicine composition of glucosamine sulphet & chondroitin sulphate, but getting not much result. Please advise me how i can get fast relief/ recovery?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the ankle without any history of injury is likely to be due to arthritic changes in the ankle. In addition to the joint lubricants you are taking, mild pain killer, hot fomentation and a regular physiotherapy is also necessary to get rid of the swelling.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor